Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Adjoints, numerical ranges, and spectra of operators on locally convex spaces


Author: Robert T. Moore
Journal: Bull. Amer. Math. Soc. 75 (1969), 85-90
DOI: https://doi.org/10.1090/S0002-9904-1969-12154-3
MathSciNet review: 0239448
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12154-3